JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SEMIPRIME SUBMODULES OF GRADED MULTIPLICATION MODULES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SEMIPRIME SUBMODULES OF GRADED MULTIPLICATION MODULES
Lee, Sang-Cheol; Varmazyar, Rezvan;
  PDF(new window)
 Abstract
Let G be a group. Let R be a G-graded commutative ring with identity and M be a G-graded multiplication module over R. A proper graded submodule Q of M is semiprime if whenever , where , n is a positive integer, and , then . We characterize semiprime submodules of M. For example, we show that a proper graded submodule Q of M is semiprime if and only if grad$(Q){\cap}h(M)
 Keywords
graded multiplication module;semiprime submodule;almost semiprime;
 Language
English
 Cited by
 References
1.
R. Ameri, On the prime submodules of multiplication modules, Int. J. Math. Math. Sci. 2003 (2003), no. 27, 1715-1724. crossref(new window)

2.
S. E. Atani, On graded prime submodules, Chiang Mai J. Sci. 33 (2006), no. 1, 3-7.

3.
S. E. Atani and F. Farzalipour, On graded secondary modules, Turkish J. Math. 31 (2007), no. 4, 371-378.

4.
A. Barnard, Multiplication modules, J. Algebra 71 (1981), no. 1, 174-178. crossref(new window)

5.
K. H. Oral, U. Tekir, and A. G. Agargun, On graded prime and primary submodules, Turk J. Math. 35 (2011), 159-167.

6.
P. F. Smith, Some remarks on multiplication module, Arch. Math. (Basel) 50 (1988), no. 3, 223-235. crossref(new window)